S. L. Singh, S. N. Mishra, "Coincidences and fixed points of reciprocally continuous and compatible hybrid maps", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 570696, 9 pages, 2002. https://doi.org/10.1155/S0161171202007536
Coincidences and fixed points of reciprocally continuous and compatible hybrid maps
It is proved that a pair of reciprocally continuous and nonvacuously compatible single-valued and multivalued maps on a metric space possesses a coincidence. Besides addressing two historical problems in fixed point theory, this result is applied to obtain new general coincidence and fixed point theorems for single-valued and multivalued maps on metric spaces under tight minimal conditions.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.